VOL. 36 · NO. 1 | May 2024
Talal Ali Al-Hawary
Missouri J. Math. Sci. 36 (1), 1-9, (May 2024) DOI: 10.35834/2024/3601001
KEYWORDS: ωα-open, ωα-continuity, Decomposition, 54C08, 54C05, 54C10
Tamem Al-shorman, Malik Bataineh
Missouri J. Math. Sci. 36 (1), 10-17, (May 2024) DOI: 10.35834/2024/3601010
KEYWORDS: prime principal right ideal ring, prime principal right ideal domain, 13F10
Banu W Shazia, Sandeep Kumar, Shilpa N, Kuppala Saritha, Bhuvaneshwari Patil
Missouri J. Math. Sci. 36 (1), 18-31, (May 2024) DOI: 10.35834/2024/3601018
KEYWORDS: Epileptic Seizure, EEG signals, FBSE-EWT method, ensemble learning, 42B05
Michael J. Collins
Missouri J. Math. Sci. 36 (1), 32-41, (May 2024) DOI: 10.35834/2024/3601032
KEYWORDS: binomial coefficients, prime factorization, 05A10, 11B65
Arezoo Hosseini
Missouri J. Math. Sci. 36 (1), 42-47, (May 2024) DOI: 10.35834/2024/3601042
KEYWORDS: Topological local group, Enlargeable, Reduced Cohomology, Contractive near-automorphism, 22A30, 55N20
V Husna, V Nagarjun, S Rajeshwari
Missouri J. Math. Sci. 36 (1), 48-56, (May 2024) DOI: 10.35834/2024/3601048
KEYWORDS: L-functions, Differential polynomials, Sharing Values etc., 30D35
Shpetim Rexhepi, Egzona Iseni
Missouri J. Math. Sci. 36 (1), 57-63, (May 2024) DOI: 10.35834/2024/3601057
KEYWORDS: approximation, modules of smoothness, Fourier coefficients, Holder inequality, Cauchy-Bunyakovsky-Schwarz inequality, 42A15
Zinah M K AL-Shuhaib, Mohammed Baqer Hashim AL-Hakeem
Missouri J. Math. Sci. 36 (1), 64-67, (May 2024) DOI: 10.35834/2024/3601064
KEYWORDS: Semiprime, Prime submodule, J-Semiprime submodule, prime ideal, Regular and multiplication, 16D10, 16D70
Jake Koerner, Joo Seung Lee, Oleksii Mostovyi
Missouri J. Math. Sci. 36 (1), 68-88, (May 2024) DOI: 10.35834/2024/3601068
KEYWORDS: fair pricing, asymmetric information, Information premium, F\"ollmer-Schweizer decomposition, stability, 60J74, 93E20, 93E20, 91G10, 91G20, 90C31
Jayashri Pattar, Shilpa N
Missouri J. Math. Sci. 36 (1), 89-97, (May 2024) DOI: 10.35834/2024/3601089
KEYWORDS: entire function, difference operators, Non-vanishing polynomial, value distribution, 30D20, 30D30, 30D35
Abdo Qahis, Fatimah Al Mahri
Missouri J. Math. Sci. 36 (1), 98-110, (May 2024) DOI: 10.35834/2024/3601098
KEYWORDS: generalized topological spaces, $\gamma_{\tilde{\theta}_{\mu}}$ operation, $\gamma_{\tilde{\theta}_{\omega}}$ operation, $\tilde{\theta}$-$\mu$-open sets, $\tilde{\theta}_{\omega}$-open sets, 54A05, 54C08
Philippe Savoye
Missouri J. Math. Sci. 36 (1), 111-120, (May 2024) DOI: 10.35834/2024/3601111
KEYWORDS: 41A20, infinite series, Rational expresions, Aproximations
Kalimuthu Kaliraj, Joseph Vernold Vivin, Ganesan Thangaponnu Tamilselvan
Missouri J. Math. Sci. 36 (1), 121-129, (May 2024) DOI: 10.35834/2024/3601121
KEYWORDS: $r$-hued coloring, corona product, path, cycle, complete graph, O5C15, 05C75
Back to Top